Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Diophantine properties of fixed points of Minkowski question mark function

Tom 195 / 2020

Dmitry Gayfulin, Nikita Shulga Acta Arithmetica 195 (2020), 367-382 MSC: Primary 11J06. DOI: 10.4064/aa181209-18-9 Opublikowany online: 5 June 2020

Streszczenie

We consider irrational fixed points of the Minkowski question mark function $?(x)$, that is, irrational solutions of the equation $?(x)=x$. It is easy to see that there exist at least two such points. Although it is not known if there are other fixed points, we prove that the smallest and the greatest fixed points have irrationality measure exponent 2. We give more precise results about the approximation properties of these fixed points. Moreover, in the Appendix we introduce a condition from which it follows that there are only two irrational fixed points.

Autorzy

  • Dmitry GayfulinSteklov Mathematical Institute
    Russian Academy of Sciences
    Gubkina 8
    Moscow, Russia, 117966
    e-mail
  • Nikita ShulgaDepartment of Mathematics and Mechanics
    Moscow State University
    Leninskiye Gory 1
    Moscow, Russia, 119991
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek